# SDR USAA2009012190107

- Difficulty date: December 26, 2008
- Submitted: January 23, 2009
- Operation: Air carrier
- Aircraft: N305AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24012
- Aircraft time: 53,136 hours, 43,249 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 69434961
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C19 - MAJOR REPAIR - GALVANIC CORROSION ON UPPER WEB AT S26R BETWEEN BS 847 TO BS 867.  REPAIRED UPPER WEB AT S26R BETWEEN BS 847 TO BS 867 IAW B737 SRM 51-40-02.
